# SDR SWAA080786

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 49,551 hours, 49,107 cycles
- System (JASC): 5755 · Spoilers
- Part: Actuator
- Part number: 654458114
- Part serial: 8529
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND RT WING NR 5 SPOILER OUTBOARD ACTUATOR FWD MOUNT CRACKED.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
